Extremes of vector-valued Gaussian processes

Details

Ressource 1Download: extremes_vector_valued_ELK_SPA_rev1.pdf (268.88 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_ED895F978F9F
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Extremes of vector-valued Gaussian processes
Journal
Stochastic Processes and their Applications
Author(s)
Dȩbicki Krzysztof, Hashorva Enkelejd, Wang Longmin
ISSN
0304-4149
Publication state
Published
Issued date
09/2020
Peer-reviewed
Oui
Volume
130
Number
9
Pages
5802-5837
Language
english
Keywords
Modelling and Simulation, Statistics and Probability, Applied Mathematics
Funding(s)
Swiss National Science Foundation / 200021-175752
Create date
05/05/2020 13:08
Last modification date
10/08/2020 5:22
Usage data